×
Click for more products. Close
No produts were found.

M&B Paracetamol Syrup - 60ml

Effective analgesic for relieving pain and fever children

Read moreShow less
₦155.00
Package Size
  • 60ml
IN-STOCK
Reference:
Px-000061
Brand:
Love0
Add to compare0
Add to wishlist
You may also like
Description

M&B Paracetamol Syrup - 60ml

Read moreShow less
Product Details
Px-000061

Data sheet

Active Ingredient
Paracetamol
Drug Strength
120mg/5ml
Drug Dispensing
OTC
Drug Administration
Oral
NAFDAC Reg No
04-0247
Manufacturer
May & Baker

Specific References

EAN13
6034000062021
Reviews
No comments

Menu

Share

QR code

Settings

Click for more products. Close
No produts were found.

Create a free account to save loved items.

Sign in

Create a free account to use wishlists.

Sign in
×
M&B Paracetamol Syrup - 60ml
₦155.00
IN-STOCK
Package Size
  • 60ml
Quantity: